# SDR AALA202401148089

- Difficulty date: January 9, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CREW REST HAS BROKEN EMERGENCY FLOOR PROXIMTY LIGHTS. MAINTENANCE REPLACED LIGHTS IAW B777-3 AMM 33-51-05-960-802. AIRCRAFT WAS IN BASE MAINTENANCE:
